Active Ingredient: Compare to the active ingredient in Afrin Original, Oxymetazoline Hydrochloride 12 Hour Relief: Equate Original 12 Hour Nasal Spray provides fast, powerful congestion relief Fast-Acting Nasal Decongestant: This nasal spray works quickly to clear stuffy nose due to upper respiratory allergies and the common cold Maximum Strength: Equate Original 12 Hour Nasal Spray provides maximum strength relief for your cold and allergy symptoms and congestion
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | - |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 1818738 |
---|---|
User Reviews and Ratings | 4.6 (2596 ratings) 4.6 out of 5 stars |
UPC | 463935222235 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
(2 pack) Equate Original 12 Hour Nasal Spray, Oxymetazoline HCl 0.05% Nasal Decongestant, 1 Fluid Ounce, Compare to Afrin® Active Ingredient
Reviews: 2596
Ratings:
(2596)
Price:
$3.96
on
![]() |
2596 | (4.6) |
$3.96
on
![]() |